# SDR 99ZZZX2403

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37575
- Make and model: Cessna 310R
- Aircraft serial: 310R1207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 084012515
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR COLLAPSED ON LANDING GOING INTO DES MOINES (DSM).  RETRACT/EXTEND ROD END BROKE LETTING GEAR COLLAPSE.
